# SDR 2007UALA01025

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 21,589 hours, 8,929 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FAILS EMERGENCY LIGHT TEST.  CIDS PANEL DISPLAYS -EPSU EMERGENCY BATT L-.  REPLACED EMERGENCY LIGHT BATTERY AT THE LEFT OVERWING EXIT DOORS.  SYSTEM OPS CHECKS OK.
